# SDR 2024FA0000557

- Difficulty date: August 1, 2024
- Submitted: August 1, 2024
- Operation: General aviation
- Engine: Garrtt TPE33112UHR
- Engine time: 21,814 hours, 35,540 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Spur Gear
- Part number: 31034062
- Condition: Cracked
- Location: Accy Gearbox
- Component: Accy. Gear & Dr
- Component part number: 31035992
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

IN FLIGHT SHUTDOWN OF ENGINE [TPE331-12UHR-702H, PN: 3103380-53]. SPUR GEAR CRACKED / MISSING TEETH [PN: 3103406-2] CAUSING LOSS OF FUEL.
